RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Muravei, Leonid Andreevich

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 25

Number of views:
This page:530
Abstract pages:3976
Full texts:1703
References:230
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person19150
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/213573

Publications in Math-Net.Ru
2019
1. V. Yu. Goncharov, L. A. Muravei, “Минимизация массы тонкого прямого крыла при ограничении по скорости дивергенции”, Zh. Vychisl. Mat. Mat. Fiz., 59:3 (2019),  465–480  mathnet  elib
2008
2. È. M. Dushanov, G. A. Emel'yanenko, I. E. Mikhaĭlov, L. A. Muravei, “The method of critical-component for solving ill-posed problems”, Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.], 2008, 10,  119–124  mathnet  elib
1999
3. L. A. Muravei, A. V. Filinovskii, “Estimates of the rate of decay of solutions to the impedance mixed problem for the wave equation in a region with noncompact boundary”, Mat. Zametki, 66:3 (1999),  393–400  mathnet  mathscinet  zmath; Math. Notes, 66:3 (1999), 316–322  isi
1993
4. L. A. Muravei, A. V. Filinovskii, “On the non-local boundary-value problem for a parabolic equation”, Mat. Zametki, 54:4 (1993),  98–116  mathnet  mathscinet  zmath; Math. Notes, 54:4 (1993), 1045–1057  isi
1991
5. L. A. Muravei, A. V. Filinovskii, “A parabolic boundary value problem”, Dokl. Akad. Nauk SSSR, 317:1 (1991),  39–43  mathnet  mathscinet  zmath; Dokl. Math., 43:2 (1991), 334–338
6. L. A. Muravei, A. V. Filinovskii, “On a problem with nonlocal boundary condition for a parabolic equation”, Mat. Sb., 182:10 (1991),  1479–1512  mathnet  mathscinet  zmath; Math. USSR-Sb., 74:1 (1993), 219–249  isi
1988
7. L. A. Muravei, “The wave equation in an unbounded domain with a star-shaped boundary”, Dokl. Akad. Nauk SSSR, 303:2 (1988),  293–297  mathnet  mathscinet  zmath; Dokl. Math., 38:3 (1989), 527–530
8. L. A. Muravei, “The wave equation and the Helmholtz equation in an unbounded domain with a star-shaped boundary”, Trudy Mat. Inst. Steklov., 185 (1988),  171–180  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 185 (1990), 191–201
1986
9. L. A. Muravei, “Asymptotic behavior of the solution of the wave equation in a resonator”, Dokl. Akad. Nauk SSSR, 289:1 (1986),  55–59  mathnet  mathscinet  zmath
1985
10. L. A. Muravei, “Stabilization of solutions of a perturbed wave equation”, Dokl. Akad. Nauk SSSR, 284:1 (1985),  43–47  mathnet  mathscinet  zmath
1984
11. L. A. Muravei, “Existence of solutions of variational problems in domains with free boundaries”, Dokl. Akad. Nauk SSSR, 278:3 (1984),  541–544  mathnet  mathscinet  zmath
1980
12. L. A. Muravei, “Asymptotic behavior for large time values of the solutions of exterior boundary value problems for the wave equation in two space variables”, Mat. Zametki, 27:6 (1980),  959–980  mathnet  mathscinet  zmath
1978
13. L. A. Muravei, “On the asymptotic behavior, for large values of the time, of solutions of exterior boundary value problems for the wave equation with two space variables”, Mat. Sb. (N.S.), 107(149):1(9) (1978),  84–133  mathnet  mathscinet  zmath; Math. USSR-Sb., 35:3 (1979), 377–423  isi
14. L. A. Muravei, “Analytic continuation with respect to a parameter of the Green's functions of exterior boundary value problems for the two-dimensional Helmholtz equation. III”, Mat. Sb. (N.S.), 105(147):1 (1978),  63–108  mathnet  mathscinet  zmath; Math. USSR-Sb., 34:1 (1978), 55–98
1976
15. L. A. Muravei, “Analytic continuations with respect to a parameter of the Green function of exterior boundary value problems for the two-dimensional Helmholtz equation. II”, Mat. Sb. (N.S.), 101(143):1(9) (1976),  87–130  mathnet  mathscinet  zmath; Math. USSR-Sb., 30:1 (1976), 77–118  isi
1975
16. L. A. Muravei, “On the asymptotic behavior for large time values of the Green's function of the first exterior boundary-value problem for the wave equation with two space variables”, Dokl. Akad. Nauk SSSR, 220:6 (1975),  1271–1273  mathnet  mathscinet  zmath
17. L. A. Muravei, “On the asymptotic behavior for large values of time of a solution of an exterior boundary-value problem for the wave equation”, Dokl. Akad. Nauk SSSR, 220:2 (1975),  289–292  mathnet  mathscinet  zmath
18. L. A. Muravei, “On the analytic continuation of the Green functions of exterior boundary-value problems for the two-dimensional Helmholtz equation”, Dokl. Akad. Nauk SSSR, 220:1 (1975),  35–37  mathnet  mathscinet  zmath
19. L. A. Muravei, “The roots of the function $Ai'(z)-\sigma Ai(z)$”, Differ. Uravn., 11:6 (1975),  1054–1077  mathnet  mathscinet  zmath
20. L. A. Muravei, “Analytic continuation with respect to a parameter of the Green's functions of exterior boundary value problems for the two-dimensional Helmholtz equation. I”, Mat. Sb. (N.S.), 97(139):3(7) (1975),  403–434  mathnet  mathscinet  zmath; Math. USSR-Sb., 26:3 (1975), 373–402
1973
21. L. A. Muravei, “Asymptotic behavior, for large time values of the solutions of the second and the third exterior boundary value problem for the wave equation with two space variables”, Trudy Mat. Inst. Steklov., 126 (1973),  73–144  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 126 (1973), 77–158
1972
22. L. A. Muravei, “Asymptotic behavior of solutions of the third exterior boundary-value problem for the wave equation with two space variables”, Dokl. Akad. Nauk SSSR, 205:4 (1972),  780–782  mathnet  mathscinet  zmath
1970
23. L. A. Muravei, “Diminishing solution of the second external boundary value problem with two space variables”, Dokl. Akad. Nauk SSSR, 193:5 (1970),  996–999  mathnet
24. L. A. Muravei, “Asymptotic behavior of the solutions of the second exterior boundary value problem for the two-dimensional wave equation”, Differ. Uravn., 6:12 (1970),  2248–2262  mathnet  mathscinet  zmath
1968
25. L. A. Muravei, “The Cauchy problem for the wave equations in $L_{p}$-spaces”, Trudy Mat. Inst. Steklov., 103 (1968),  172–180  mathnet  mathscinet  zmath
1967
26. L. A. Muravei, “Riesz bases in $\mathfrak L_2(-1,1)$”, Trudy Mat. Inst. Steklov., 91 (1967),  113–131  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 91 (1967), 117–136

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021